# SDR 201702150045

- Difficulty date: February 15, 2017
- Submitted: February 15, 2017
- Operation: General aviation
- Aircraft: N989AL
- Make and model: Lear 35A
- Aircraft serial: 35A212
- Aircraft time: 20,047 hours, 13,957 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE, NOTICED A SLIGHT BURNING ODOR IN THE COCKPIT. LEVELED AT 8000 FEET AND SHUT OFF THE AIR CONDITIONING, COCKPIT FANS, AND MADE SURE ALL THE HEATING ELEMENTS WERE OFF.  THE ODOR STARTED TO SUBSIDE, BUT SHORTLY CAME BACK STRONGER.  BY THE TIME ACFT REACHED 5000 FEET, THE ODOR WAS ALMOST GONE. UNABLE TO
DETERMINE WHERE THE ODOR WAS COMING FROM.
